Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 2024, Volume 69, Issue 4, Pages 695–711
DOI: https://doi.org/10.4213/tvp5739
(Mi tvp5739)
 

Spectral methods and their applications in analysis of branching random walks

E. B. Yarovayaab

a Lomonosov Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
References:
Abstract: Spectral methods are widely used in stochastic analysis. We establish a link between branching random walks with signed branching sources of various intensities and the structure of the spectrum of the evolutionary operator for the mean population size of particles at the lattice points. In this connection, we solve the problem of the number of eigenvalues of a finite-dimensional non-self-adjoint perturbation $A+B$ of a non-self-adjoint operator $A$ in a real Hilbert space. We prove that the number of eigenvalues of the operator $A+B$ exceeding the upper bound of the spectrum of the operator $A$ is majorized by the number of positive eigenvalues of the operator $B$, and the number of eigenvalues of the operator $A+B$ smaller than the lower bound of the spectrum of the operator $A$ is majorized by the number of negative eigenvalues of the operator $B$.
Keywords: branching random walk, signed branching sources, spectral theory of operators, max-min-theorem.
Funding agency Grant number
Russian Science Foundation 23-11-00375
Received: 11.07.2024
Accepted: 11.07.2024
English version:
Theory of Probability and its Applications, 2025, Volume 69, Issue 4, Pages 553–564
DOI: https://doi.org/10.1137/S0040585X97T992124
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: E. B. Yarovaya, “Spectral methods and their applications in analysis of branching random walks”, Teor. Veroyatnost. i Primenen., 69:4 (2024), 695–711; Theory Probab. Appl., 69:4 (2025), 553–564
Citation in format AMSBIB
\Bibitem{Yar24}
\by E.~B.~Yarovaya
\paper Spectral methods and their applications in analysis of branching random walks
\jour Teor. Veroyatnost. i Primenen.
\yr 2024
\vol 69
\issue 4
\pages 695--711
\mathnet{http://mi.mathnet.ru/tvp5739}
\crossref{https://doi.org/10.4213/tvp5739}
\transl
\jour Theory Probab. Appl.
\yr 2025
\vol 69
\issue 4
\pages 553--564
\crossref{https://doi.org/10.1137/S0040585X97T992124}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-86000070612}
Linking options:
  • https://www.mathnet.ru/eng/tvp5739
  • https://doi.org/10.4213/tvp5739
  • https://www.mathnet.ru/eng/tvp/v69/i4/p695
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:141
    Full-text PDF :5
    Russian version HTML:6
    References:20
    First page:17
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025